Table of Contents
Journal of Difference Equations
Volume 2015 (2015), Article ID 703039, 9 pages
http://dx.doi.org/10.1155/2015/703039
Research Article

Method for Studying the Multisoliton Solutions of the Korteweg-de Vries Type Equations

Department of Applied Mathematics, National University of Water Management and Natural Resources Use, Rivne 33022, Ukraine

Received 10 December 2014; Revised 13 March 2015; Accepted 14 March 2015

Academic Editor: Cengiz Çinar

Copyright © 2015 Yuriy Turbal et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Yuriy Turbal, Andriy Bomba, and Mariana Turbal, “Method for Studying the Multisoliton Solutions of the Korteweg-de Vries Type Equations,” Journal of Difference Equations, vol. 2015, Article ID 703039, 9 pages, 2015. doi:10.1155/2015/703039